MathSciNet Relay Station
MathSciNet bibliographic data
MR1086356 33C10
Wong, R.; Lang, T. Asymptotic behaviour of the inflection points of Bessel functions. Proc. Roy. Soc. London Ser. A 431 (1990), no. 1883, 509–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement